# SDR GTIA2022080436569

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 37,875 hours, 16,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5347945220000
- Condition: Corroded
- Location: Frame 64
- Part time: 37,875 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY CHECK FOUND CORROSION ON FRAME 64 BUTT STRAP
RAF 2935790-02 OPENED SDR ITEM -VERIFIED NR # 5001171997-0020 AND TC # 1003779157-0010. CORROSION WAS REPAIRED AS PER SPIRIT EO 5341-2238 REV.00"
